# SDR 20000427SH021

- Difficulty date: February 15, 2000
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N242CT
- Make and model: Amd FALCON20F5
- Aircraft serial: 316
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 263
- Part serial: 178
- Condition: Broken
- Location: Cockpit
- Part time: 13,011 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CO-PILOT SEAT:  LARGE CRACK IN OUTBOARD VERTICAL TUBE OF BACKREST FRAME.   ALSO, MULTIPLE CRACKS IN SEAT PAN.  PILOT SEAT:  MULTIPLE CRACKS IN SEAT PAN.  (X)
